# SDR HNAA2022052500183

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 47,411 hours, 44,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Condition: Leaking
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED ENGINE LEAK 2 IN CLIMBING THROUGH 10000 FT RAN QRH AND EXTINGUISHED.   FOUND BLEED PIPE FWD OF #2 ENGINE PRSOV DAMAGED/LEAKING.  R+R BLEED PIPE REF 36-11-09.  OK FOR SERVICE LEAK CHECK GOOD
